# SDR SIMA20140112001

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 35,635 hours, 33,011 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING APPROACH ON FLIGHT 3145 CREW REPORTED BELOW 2500 RADIO ALTITUDE CAPTAIN DISCONNECTED THE AUTO PILOT USING THE QUICK DISCONNECT BUTTON.  THERE WAS NO AUTOPILOT, AUTOPILOT AURAL WARNING.  THE ACFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED AUTOPILOT FUNCTIONAL CHECK IAW AMM 22-11-00.  COULD NOT DUPLICATE THE PROBLEM ALL CHECKED FOUND TO BE SATISFACTORY.
